# SDR TWAA0104403

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 52,696 hours, 27,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ON CABIN FLOOR AND AT THE LEFT SIDE NUMBER 2 CABIN DOOR OCCASIONALLY ILLUMINATED IN FLIGHT.  REPLACED THE BATTERY PACK.  CHECK-C 2-13-01 STL.
